BibTeX record journals/ijar/Marco19

download as .bib file

@article{DBLP:journals/ijar/Marco19,
  author    = {Giuseppe De Marco},
  title     = {On the convexity of preferences in decisions and games under (quasi-)convex/concave
               imprecise probability correspondences},
  journal   = {Int. J. Approx. Reasoning},
  volume    = {113},
  pages     = {256--286},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.ijar.2019.07.001},
  doi       = {10.1016/j.ijar.2019.07.001},
  timestamp = {Tue, 01 Oct 2019 13:53:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijar/Marco19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics